# SDR JJBA20211231042

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 36,932 hours, 23,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51988
- Condition: Inoperative
- Part time: 2,580 hours, 2,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE EMERGENCY LIGHT BATTERY INOPERATIVE. REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY. OPS CHECK SAT
